MAUDE Adverse Event Report: Ethicon Endo-Surgery, LLC. ECHELON CIRCULAR; STAPLE, IMPLANTABLE

Ethicon Endo-Surgery, LLC. ECHELON CIRCULAR; STAPLE, IMPLANTABLE
Catalog Number CDH31P
Medical Device Problem Code Failure to Fire (2610)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Date sent 10/7/2026 d4 batch # 827d89.Investigation summary the product was returned for evaluation.Visual inspection was conducted on the returned device.Visual analysis of the returned sample determined that the cdh31p device was received with no apparent damage and the anvil returned inside a plastic bag.The washer was present, uncut and there were staples present in the device.The tissue compression scale did not backlight turn on when the test battery was inserted and the battery was difficult to insert and remove.The device was disassembled to verify the condition of the internal components and the bulkhead contact from the left side was noted to be damaged.In addition corrosion was noted on the motor.One possible cause for the condition of the motor may be the exposure of cleaning solution.No further functional testing could be performed due to the condition of the device.No conclusion could be reach on the cause of the bulkhead contact damage.It should be noted that when insert the battery pack, aligning the release tabs with the slots situated on the back of the device.Ensure that it is completely engaged; a clear click sound will confirm it¿s properly secured, and the backlight of the tissue compression scale will glow.As part of ethicon endo surgery¿s quality process all devices are manufactured, inspected, and released to approved specifications.A manufacturing record evaluation was performed for the finished device batch number 827d89, and no non-conformances related to the reported complaint condition were identified.

Brand Name
ECHELON CIRCULAR
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
Ethicon Endo-Surgery, LLC.
475 calle c
guaynabo 00969
PR  00969
Manufacturer (Section G)
Ethicon Endo-Surgery, LLC.
475 calle c
guaynabo 00969
PR   00969
Manufacturer Contact
orla o'mahony
475 calle c
guaynabo 
PR  
+1(303)552-6892
MDR Report Key50794348
Report Number3005075853-2026-07618
Device Sequence Number16084397
Product Code GDW
UDI-Device Identifier10705036015390
UDI-Public(01)10705036015390(17)281031(10)A9977P
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K163523
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Type of Report Initial,Followup
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCDH31P
Device Lot NumberA9977P
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/25/2026
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 09/10/2026
Supplement Date Received by Manufacturer09/25/2026
Initial Report FDA Received Date09/16/2026
Supplement Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown